# SDR AALA200802460

- Difficulty date: September 28, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 86,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO EMERGENCY FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT JUMPSEAT WAS USED.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT FIRST CLASS FLIGHT ATTENDANT JUMPSEAT.  SYSTEM GROUND CHECKED NORMAL OPS.
